# SDR DALA2024080907927

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489043) CORROSION ON FUSELAGE INTERNAL SKIN FROM STA 294.5-344 STR 24L. REMOVED DAMAGE AND REPAIRED FUSELAGE INTERNAL SKIN @STA 294.5-344, STR 24L PER ER/A 619628-14 REV. ORIGINAL.
